Volume: 8 Issue: 2 , 10/27/20

Year: 2020

Research Article

Research Article

6. A Note on the Dunkl-Appell Orthogonal Polynomials

Research Article

11. Space-Fractional Transport Equation

Research Article

17. Symmetry in Complex Sasakian Manifolds

Research Article

18. Weighted Tribonacci Sums

Research Article

21. On Connectedness via a G-method and a Hereditary Class

Research Article

25. Elastica in Galilean 3-Space

Conference Paper

Creative Commons License
The published articles in KJM are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.